hi! this is super new to me, so i could use all the help please!
i had my period july 5th and ended july 9th. sunday july 10th at 12am i had unprotected sex with my bf and he did *** inside me, but i think a little. we were both drinking, so our heads were'nt all there. i took next choice MAP on tuesday july 13. i started to spot and have slight cramping 5 days later on july 18th all the way till the 23rd. My sypmtoms i have now are constipation, head aches, and breast pains, i'm always tired to the point where once i lay down i knock out for hours not to mention that i never used to take naps at all! and i do have to use the restroom a little more often then usual. . . monday the 26th my cramps continue, and get more severe on wed july 28th all the way till wed august 4th and no period just white/ clear discharge with no odor. normally i get my period three to four days later, but nothing. then i had diarrhea on tues august 3rd (sorry Tmi). so i dont know whats going on with my body. i dont know if its in my head and a little stress, or the pill is still effecting me. i took a pregnancy test tuesday august 3rd and it came back neg but i just dont feel right. i'm supposed to get my period august 5th but i dont know now since they say that the MAP may delay your period, or you can get it earlier. . any answers?? please help! i would really appreciate it! thank you=)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.